Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 67, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 11, 2016, 6:31 AM CDT for Leavenworth County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 6:31 AM CDT (11:31 UTC)
- Expired
- May 11, 2016, 6:56 AM CDT
- In force
- 25 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Leavenworth County, KS
The radar
The Pleasant Hill radar (KEAX), 87 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 3:10 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 11.5 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 670 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted.
475
WUUS53 KEAX 111131
SVREAX
KSC103-111215-
/O.NEW.KEAX.SV.W.0067.160511T1131Z-160511T1215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 AM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LEAVENWORTH COUNTY IN NORTHEASTERN KANSAS...
* UNTIL 715 AM CDT
* AT 631 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTON...OR
12 MILES NORTHEAST OF OSKALOOSA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...LANSING...EASTON...FORT LEAVENWORTH AND LOWEMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3941 9518 3940 9495 3938 9493 3939 9490
3936 9490 3936 9491 3931 9490 3923 9490
3924 9518
TIME...MOT...LOC 1131Z 273DEG 16KT 3935 9516
HAIL...0.75IN
WIND...60MPH
$$
PIETRYCHA3 follow-up statements
684
WWUS53 KEAX 111140
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 AM CDT WED MAY 11 2016
KSC103-111215-
/O.CON.KEAX.SV.W.0067.000000T0000Z-160511T1215Z/
LEAVENWORTH KS-
640 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTHWESTERN LEAVENWORTH COUNTY...
AT 639 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTON...OR 8
MILES WEST OF LEAVENWORTH...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...LANSING...EASTON...FORT LEAVENWORTH AND LOWEMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3940 9513 3940 9495 3938 9493 3939 9490
3936 9490 3936 9491 3931 9490 3923 9490
3924 9517
TIME...MOT...LOC 1139Z 272DEG 18KT 3935 9508
HAIL...0.75IN
WIND...60MPH
$$
PIETRYCHA384
WWUS53 KEAX 111146
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
646 AM CDT WED MAY 11 2016
KSC103-111215-
/O.CON.KEAX.SV.W.0067.000000T0000Z-160511T1215Z/
LEAVENWORTH KS-
646 AM CDT WED MAY 11 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 AM CDT
FOR NORTH CENTRAL LEAVENWORTH COUNTY...
AT 646 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EASTON...OR
NEAR LEAVENWORTH...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEAVENWORTH...LANSING AND FORT LEAVENWORTH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3937 9506 3936 9490 3935 9491 3931 9490
3923 9490 3924 9510
TIME...MOT...LOC 1146Z 272DEG 18KT 3935 9503
HAIL...0.75IN
WIND...60MPH
$$
PIETRYCHA815
WWUS53 KEAX 111156
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
656 AM CDT WED MAY 11 2016
KSC103-111206-
/O.CAN.KEAX.SV.W.0067.000000T0000Z-160511T1215Z/
LEAVENWORTH KS-
656 AM CDT WED MAY 11 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEAVENWORTH
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI.
LAT...LON 3937 9506 3936 9490 3935 9491 3931 9490
3923 9490 3924 9510
TIME...MOT...LOC 1153Z 273DEG 16KT 3935 9497
$$
PIETRYCHAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:31 AM CDT, 2 hours earlier.
Area forecast discussion, May 11, 4:31 AM CDT, 2 hours before
Area Forecast Discussion National Weather Service Kansas City/Pleasant Hill MO 431 AM CDT WED MAY 11 2016 .Discussion... Issued at 320 AM CDT WED MAY 11 2016 Moist, unstable airmass coupled with warm front lifting north into the forecast area is setting the stage for convective initiation stretching from around Cedar County, MO west-northwestward into north-central KS. Currently, not much is inhibiting upscale growth, although as the morning wears on, inhibition due to morning convection will place greater uncertainty in storm evolution later today. Dewpoints are already into the lower 60s this morning for many locations, and upper 60s are knocking on the doorstep in southwestern KS, along with SBCAPE 1000+ J/kg analyzed there as well. MUCAPE values of 1000+ J/kg already extends into the KC metro area through the southern third of the forecast area. Essentially, with these parameters already in place and/or advecting into the area, the challenging part of today's severe threat will be how worked over the local atmosphere will be and whether or not there will be time for a recharging. Higher confidence in severe threat this afternoon exists for the eastern third of the forecast area, basically points east of the current severe thunderstorm watch. Today's forecast and subsequent updates are driven more by current analysis of the atmosphere rather than heavy reliance on any particular individual or set of models. For the last couple of days, the question has been how much shear was available and to what extent it may possibly be a limiting factor. 0-6km bulk shear looks rather meager this morning; however, effective bulk shear is being analyzed in excess of 40kts. across much of the western half of the forecast area. Combining this with the aforementioned moisture and instability, multicellular clusters will be the mode of choice for today, and storms could be rather pulsy in nature. Better dynamics continues to look to linger back behind the cold front coming through with a narrow corridor of better shear immediately ahead of the frontal boundary. Slow-moving thunderstorm clusters in west-central MO this morning are concerning for flooding potential but as the cluster in KS becomes more progressive throughout the day, training of storms should be less of a concern. Nevertheless, abundant PWATs and 850mb moisture transport nosing its way into the area will allow for efficient rain producers so will need to monitor hydro concerns throughout the day, particularly where the heaviest rains have fallen over the last couple of days. Once the front clears through tonight, so will the precip, leading to dry weather for tomorrow. However, the lack of mentionable PoPs won't last long as the next disturbance, albeit weak, traverses through on Friday. Much of the start of the weekend looks to be dry but increasing PoPs creep back in early next week. As for temperatures, will see a tight gradient for highs from NW MO southeastward, with upper 60s to maybe around 70 in the NW to mid 80s in the SE. Cooler side of normal temps will prevail on Thursday, warming into the mid to upper 70s on Friday before another cold front marches through, then unseasonably chilly for the weekend into next week. && .Aviation...(For the 06Z TAFS through 06Z Wednesday Night) Issued at 1158 PM CDT TUE MAY 10 2016 Complicated TAF period period as warm front currently draped along the OK/KS and MO/AR border begins to lift north. Thunderstorms have already begun to ignite along this boundary and are expected to move northward into the area between 9-12Z. In addition, thunderstorms across Nebraska and portions of Kansas will move eastward and eventually merge with the warm front activity. This initial wave of convection will quickly move through the region with some scattered light showers behind it. Another round of thunderstorms is expected to develop along the cold front that will approach the region in the afternoon. Once the cold front moves through, winds will veer from southeasterly to northwesterly. && .EAX Watches/Warnings/Advisories... KS...None. MO...None. && Discussion...lg Aviation...PMM
Hazardous weather outlook, May 11, 5:42 AM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 542 AM CDT WED MAY 11 2016 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-121045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 542 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE LOWER MISSOURI VALLEY TODAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS. THE INITIAL ROUND OF STRONG STORMS WILL MOVE OVER THE REGION THIS MORNING...WITH ANOTHER ROUND OF STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON. THIS SECONDARY ROUND OF SEVERE STORMS WILL LIKELY BE FOCUSED EAST OF THE KANSAS CITY METRO. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, May 11, 5:25 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
525 AM CDT WED MAY 11 2016
KSZ057-105-111100-
MIAMI KS-JOHNSON KS-
525 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON AND
NORTHWESTERN MIAMI COUNTIES UNTIL 600 AM CDT...
AT 524 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WELLSVILLE...OR NEAR EDGERTON...MOVING NORTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...EDGERTON AND HILLSDALE.
THIS INCLUDES INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 200 AND
205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3858 9506 3873 9506 3877 9504 3874 9473
3854 9495
TIME...MOT...LOC 1024Z 226DEG 8KT 3867 9502
PIETRYCHASpecial weather statement, May 11, 5:33 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
533 AM CDT WED MAY 11 2016
KSZ025-111115-
ATCHISON KS-
533 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 615 AM
CDT...
AT 532 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORTONVILLE...OR 7 MILES NORTH OF VALLEY FALLS...MOVING NORTH AT 35
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...EFFINGHAM...LANCASTER...MUSCOTAH...FARMINGTON...HURON...
ARRINGTON AND CUMMINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.
LAT...LON 3965 9548 3961 9507 3958 9509 3958 9511
3954 9511 3942 9518 3942 9523 3945 9556
TIME...MOT...LOC 1032Z 190DEG 32KT 3945 9541
PIETRYCHASpecial weather statement, May 11, 5:36 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 536 AM CDT WED MAY 11 2016 KSZ103-MOZ028-111115- LEAVENWORTH KS-PLATTE MO- 536 AM CDT WED MAY 11 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LEAVENWORTH AND SOUTH CENTRAL PLATTE COUNTIES UNTIL 615 AM CDT... AT 535 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER LANSING...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LEAVENWORTH...LANSING...PLATTE CITY...FARLEY...FORT LEAVENWORTH...EAST LEAVENWORTH...WALDRON...STILLINGS AND BEVERLY. THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 29 BETWEEN MILE MARKERS 16 AND 17. INTERSTATE 435 BETWEEN MILE MARKERS 21 AND 32. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR NORTHEASTERN KANSAS...AND WEST CENTRAL MISSOURI. LAT...LON 3920 9474 3921 9497 3939 9497 3934 9472 TIME...MOT...LOC 1035Z 192DEG 22KT 3922 9489 PIETRYCHA
Local storm report, May 11, 5:56 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
556 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 AM HAIL DE SOTO 38.98N 94.97W
05/11/2016 M1.50 INCH JOHNSON KS PUBLIC
RECEIVED THROUGH SOCIAL MEDIA
&&
32Local storm report, May 11, 6:01 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
601 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM HAIL DE SOTO 38.98N 94.97W
05/11/2016 M1.75 INCH JOHNSON KS PUBLIC
RECEIVED THROUGH SOCIAL MEDIA
&&
32Special weather statement, May 11, 6:15 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
615 AM CDT WED MAY 11 2016
KSZ025-111145-
ATCHISON KS-
615 AM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR ATCHISON COUNTY UNTIL 645 AM
CDT...
AT 614 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
EFFINGHAM...OR 9 MILES NORTH OF VALLEY FALLS...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ATCHISON...EFFINGHAM...LANCASTER...MUSCOTAH...FARMINGTON...POTTER...
ARRINGTON AND CUMMINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.
LAT...LON 3959 9556 3959 9510 3954 9511 3953 9510
3942 9509 3942 9557 3945 9557
TIME...MOT...LOC 1114Z 274DEG 17KT 3947 9540
PIETRYCHAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 3:21 AM CDT | Special Weather Statement | EAX | Linn | 24 min |
| May 11, 4:02 AM CDT | Special Weather Statement | EAX | Miami | 28 min |
| May 11, 4:31 AM CDT | Special Weather Statement | EAX | Miami | 29 min |
| May 11, 5:00 AM CDT | Special Weather Statement | EAX | Johnson | 30 min |
| May 11, 5:13 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 32 min |
| May 11, 5:25 AM CDT | Special Weather Statement | EAX | Miami | 35 min |
| May 11, 5:33 AM CDT | Special Weather Statement | EAX | Atchison | 42 min |
| May 11, 5:43 AM CDT | Severe Thunderstorm Warning | EAX | Miami | 23 min |
| May 11, 6:15 AM CDT | Special Weather Statement | EAX | Atchison | 30 min |
| May 11, 6:51 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth, Wyandotte | 24 min |
| May 11, 7:09 AM CDT | Areal Flood Advisory | EAX | Atchison, Leavenworth, Wyandotte | 3 hr |
| May 11, 7:11 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 15 min |
| May 11, 7:17 AM CDT | Flash Flood Warning | EAX | Leavenworth | 3 hr |
| May 11, 7:58 AM CDT | Special Weather Statement | EAX | Leavenworth | 32 min |
| May 11, 8:19 AM CDT | River Flood Warning | EAX | Atchison, Leavenworth | 48 hr |
| May 11, 9:17 AM CDT | Areal Flood Advisory | EAX | Atchison, Doniphan | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.